# SDR 2003UALA00280

- Difficulty date: March 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 5,441 hours, 2,270 cycles
- Engine: Iae V2522A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 06650008405
- Condition: Intermittent
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO INOPERATIVE WEATHER RADAR.  REPLACED WEATHER RADAR TRANSCEIVER, SYSTEM GROUND CHECKS OK AND CFDS SELF TEST NORMAL.
